Mathematische Annalen

, Volume 347, Issue 1, pp 1–13

On the growth of the Bergman kernel near an infinite-type point


DOI: 10.1007/s00208-009-0421-x

Cite this article as:
Bharali, G. Math. Ann. (2010) 347: 1. doi:10.1007/s00208-009-0421-x


We study diagonal estimates for the Bergman kernels of certain model domains in \({\mathbb{C}^{2}}\) near boundary points that are of infinite type. To do so, we need a mild structural condition on the defining functions of interest that facilitates optimal upper and lower bounds. This is a mild condition; unlike earlier studies of this sort, we are able to make estimates for non-convex pseudoconvex domains as well. This condition quantifies, in some sense, how flat a domain is at an infinite-type boundary point. In this scheme of quantification, the model domains considered below range—roughly speaking—from being “mildly infinite-type” to very flat at the infinite-type points.

Mathematics Subject Classification (2000)

Primary 32A25 32A36 

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of ScienceBangaloreIndia

Personalised recommendations